MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-AMB KNEE ARTHROSCOPY

Medline Industries, LP MEDLINE; DBD-AMB KNEE ARTHROSCOPY
Catalog Number DYNJ59928C
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "dull no.15 blades.".
 
Additional Manufacturer Narrative
The account reported finding a dull blade in the knee arthroscopy pack; the complaint transcript noted dull blades and an update that the item should be no 11 blade.Medline received no sample or photo for the investigation, production records were unable to be reviewed as no lot number was provided, and a review of the finished good pack build found no issues with the build that likely contributed to the reported issue.Without a sample or detailed pictures, medline was unable to confirm the reported defect, and the cause code was "sample required to determine cause." the vendor response stated that dull condition blades are related to the inherent process variability during the grinding process and that initial adjustments and/or stropper units misalignment could be a factor; defect continues to be monitored and the incident was found to be acceptable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-AMB KNEE ARTHROSCOPY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50221791
Report Number1417592-2026-15850
Device Sequence Number10436749
Product Code LRO
UDI-Device Identifier40195327037063
UDI-Public40195327037063
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ59928C
Device Lot NumberUNK PDM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown